# SDR SWAA2020081106809

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 45,694 hours, 22,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 540 WAS CRACKED,  R & R THE FLOORBEAM IAW SRM 51-10-02, AND SRM 51-40-02.
